| Catalog Number |
368652 |
| Medical Device Problem Codes |
Short Fill (1575); Difficult or Delayed Activation (2577)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/18/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported while using bd vacutainer® safety-lok¿ blood collection set with pre-attached holder, the safety of an unspecified number of devices is either difficult to engage or will not cover the needle tip.Additionally, an unspecified number of devices exhibited insufficient blood flow.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
D.4.Medical device expiration date: unknown.H.4.Device manufacture date: unknown.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Additional Manufacturer Narrative
The following fields were updated due to additional information: h.1 imdrf annex a grid (1): a140303 - short fill (1575).Investigation summary: bd had not received samples or photos for evaluation.Additionally, bd was unable to determine the specific lot number associated with this complaint; therefore, a review of the device history record could not be conducted.This complaint is unable to be confirmed.If additional information is made available, this complaint will be reopened to assess the level of investigation needed.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description